# SDR SWIA201541164

- Difficulty date: April 18, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R HAS SEVERAL SPOTS OF CORROSION BETWEEN FS295 AND FS333.  REMOVED CORROSION FROM STRINGER REF SRM.  FOUND STR 25R  BETWEEN FS 295.00 AND FS 333.00 TO HAVE SEVERE PITTING THROUGH, DAMAGE IS OUT OF LIMITS DUE TO A NO DAMAGE AREA SRM.
